# SDR SIMA20140613001

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 24,611 hours, 20,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109569
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT SIDE CTR FAIRING EMER LIGHTS ARE INOPERATIVE.  R & R NR 4 BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD AT THIS TIME.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 15916.
